# SDR QXEA2009112300982

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND CORROSION ON AVIONICS BAY DOOR INTERCOSTAL 27R AT FS 364.00, AFT PART OF ATTACH FLANGE ON BOTH SIDES OF WEB.  REMOVED CORROSION, REMAINING MATERIAL THICKNESS FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23.  REMOVED INTERCOASTAL IAW SRM 51-21-06-001-001-A01 AND 51-42-06-001-001-A01 PG 9.  PREPARED NEW INTERCOSTAL IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01.
